Decomposition of Dirichlet forms associated to unbounded Dirichlet operators
Bull. Korean Math. Soc. 2009 Vol. 46, No. 2, 347-358
https://doi.org/10.4134/BKMS.2009.46.2.347
Printed March 1, 2009
Chul Ki Ko
Yonsei University
Abstract : In [8], the author decomposed the Dirichlet form associated to a bounded generator $G$ of a weakly$^*$-continuous, completely positive, KMS-symmetric Markovian semigroup on a von Neumann algebra $\mathcal M$. The aim of this paper is to extend $G$ to the unbounded generator using the bimodule structure and derivations.
Keywords : KMS-symmetric Markovian semigroups, Dirichlet forms, Dirichlet operators, derivations
MSC numbers : 46L55, 46L57, 47D07
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd